Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 5, Pages 848–857 (Mi zvmmf470)  

Numerical solution of the linear inverse problem for the Euler–Darboux equation

A. V. Glushaka, T. T. Karakeevb

a Belgorod State University, ul. Pobedy 85, Belgorod, 308015, Russia
b Kyrgyz National University, ul. Abdumomunova 328, Bishkek, 720033, Kyrgyzstan

Abstract: An inverse problem of the reconstruction of the right-hand side of the Euler–Darboux equation is studied. This problem is equivalent to the Volterra integral equation of the third kind with the operator of multiplication by a smooth nonincreasing function. Numerical solution of this problem is constructed using an integral representation of the solution of the inverse problem, the regularization method, and the method of quadratures. The convergence and stability of the numerical method is proved.

Key words: inverse problem, Volterra equation of the third kind, regularization, numerical solution, stability.

Full text: PDF file (811 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:5, 810–819

Bibliographic databases:

UDC: 519.633.9
Received: 06.04.2005

Citation: A. V. Glushak, T. T. Karakeev, “Numerical solution of the linear inverse problem for the Euler–Darboux equation”, Zh. Vychisl. Mat. Mat. Fiz., 46:5 (2006), 848–857; Comput. Math. Math. Phys., 46:5 (2006), 810–819

Citation in format AMSBIB
\Bibitem{GluKar06}
\by A.~V.~Glushak, T.~T.~Karakeev
\paper Numerical solution of the linear inverse problem for the Euler--Darboux equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 5
\pages 848--857
\mathnet{http://mi.mathnet.ru/zvmmf470}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2286280}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 5
\pages 810--819
\crossref{https://doi.org/10.1134/S0965542506050071}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746058209}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf470
  • http://mi.mathnet.ru/eng/zvmmf/v46/i5/p848

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:188
    Full text:100
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021